Two remarks concerning retracts of ANR-spaces
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 325-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_325_326,
author = {K. Borsuk and A. Kirkor},
title = {Two remarks concerning retracts of {ANR-spaces}},
journal = {Colloquium Mathematicum},
pages = {325--326},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-325-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-325-326/}
}
K. Borsuk; A. Kirkor. Two remarks concerning retracts of ANR-spaces. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 325-326. doi: 10.4064/cm-17-2-325-326
Cité par Sources :